[Sur l'invariance du semi-groupe d'une singularité quasi-ordinaire de surface]
Nous donnons une preuve algébrique dans le cas des germes bidimensionnels de l'invariance analytique d'un semi-groupe associé par González Pérez à tout germe quasi-ordinaire irréductible
We give an algebraic proof for 2-dimensional germs of the analytic invariance of a semigroup associated by González Pérez to any irreducible germ
Accepté le :
Publié le :
Patrick Popescu-Pampu 1
@article{CRMATH_2002__334_12_1101_0, author = {Patrick Popescu-Pampu}, title = {On the invariance of the semigroup of a quasi-ordinary surface singularity}, journal = {Comptes Rendus. Math\'ematique}, pages = {1101--1106}, publisher = {Elsevier}, volume = {334}, number = {12}, year = {2002}, doi = {10.1016/S1631-073X(02)02404-4}, language = {en}, }
Patrick Popescu-Pampu. On the invariance of the semigroup of a quasi-ordinary surface singularity. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1101-1106. doi : 10.1016/S1631-073X(02)02404-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02404-4/
[1] On the ramification of algebraic functions, Amer. J. Math., Volume 77 (1955), pp. 575-592
[2] Expansion Techniques in Algebraic Geometry, Tata Institute of Fundamental Research, Bombay, 1977
[3] Compact Complex Surfaces, Springer-Verlag, 1984
[4] Embedded topological classification of quasi-ordinary singularities, Mem. Amer. Math. Soc., Volume 388 (1988)
[5] P. González Pérez, Quasi-ordinary singularities via toric geometry, Thesis, University of La Laguna, Tenerife, Spain, September 2000
[6] P. González Pérez, The semigroup of a quasi-ordinary hypersurface, submitted
[7] Normal Two-Dimensional Singularities, Princeton University Press, 1971
[8] J. Lipman, Quasi-ordinary singularities of embedded surfaces, Thesis, Harvard University, 1965
[9] Quasi-ordinary singularities of surfaces in
[10] Topological invariants of quasi-ordinary singularities, Mem. Amer. Math. Soc., Volume 388 (1988)
[11] I. Luengo Velasco, Sobre la estructura de las singularidades de las superficies algebroides sumergidas, Thesis, Univ. Complutense, Madrid, September 1979
[12] On the structure of embedded algebroid surfaces, Proc. Sympos. Pure Math., 40, 1983 (Part 2, pp. 185–192)
[13] P. Popescu-Pampu, Approximate Roots, Proceedings of the International Conference and Workshop on Valuation Theory Saskatoon, Canada, 1999, to appear
[14] P. Popescu-Pampu, Arbres de contact des singularités quasi-ordinaires et graphes d'adjacence pour les 3-variétés réelles, Thesis, University Paris 7, November 2001
[15] Le problème des modules pour les branches planes, Hermann, 1986
- On Lipschitz normally embedded complex surface germs, Compositio Mathematica, Volume 158 (2022) no. 3, p. 623 | DOI:10.1112/s0010437x22007357
- On the analytical invariance of the semigroups of a quasi-ordinary hypersurface singularity, Duke Mathematical Journal, Volume 124 (2004) no. 1 | DOI:10.1215/s0012-7094-04-12413-3
Cité par 2 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier